# SDR UIEA2020071301531

- Difficulty date: July 12, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,261 hours, 16,639 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALT NR 2 INOP.  PERFORMED T/S PER FIM 21-31 F/T 810, NO DEFECTS NOTED, SYSTEM OPS CHECK NORMAL.  THIS CLEARS MDDR 131155 ST 1950Z.
